Concluded Case

48:years old female, black pigmented spots on the face since 3 years. history of different topicals . she consulted dermatologists many times. But no respond...itching is very less., no burning. No other ailments. diagnosis and line of management?

2 Likes

LikeAnswersShare
Concluded answer

Severe dark Hyperpigmentation on face, no such itching or less itching and duration, ie for 3hrs- Probably Previously it could be a case of Photodermatitis - at Present, severe Hyperpigmentation due to- 1. Chemical Peels induced Hyperpigmentation (?) 2. Topical medications induced PIH / Melasma (?) all are aggravating by UVA/UVB Rx- Active FX Laser resurfacing to treat deeper pigment concerns Sunscreen SPF >50 Vitamin C at hs

All Answers

Severe dark Hyperpigmentation on face, no such itching or less itching and duration, ie for 3hrs- Probably Previously it could be a case of Photodermatitis - at Present, severe Hyperpigmentation due to- 1. Chemical Peels induced Hyperpigmentation (?) 2. Topical medications induced PIH / Melasma (?) all are aggravating by UVA/UVB Rx- Active FX Laser resurfacing to treat deeper pigment concerns Sunscreen SPF >50 Vitamin C at hs

It's POST INFLAMMATORY HYPERPIGMENTATION.. it is due to repeated applications of different topicals and was doing more number of times of fascials in Beauty centers will lead to this stage. And exaggerated by sun exposure. Fractional resurfacing LASER is the best option. Tab L Glutathione 500 mg with Vitamin C alternatively for 6 weeks will give good result Chemical peels...by experienced and skilled hands with systematic follow ups will achieve desired results.

IT'S A CASE OF.. * PHOTO DERMATITIS.. * LICHEN PLANUS ACTINICUS.. EXACERBATED DUE TO USE OF DRUGS..

Tnx a lot Dr Bharat B Madha
0

View 1 other reply

Lichen Planus Actinicus / Photodermatitis / Photoallergic Contact Dermatitis (??)

Only sun exposed area affected ... likely photodermatitis

Lichen planus actinicus or photo dermatitis Steroids orally topically antihistomonics Antioxidants sunscreen lotion

? Cosmetic induced reaction (facial peeling cream etc) ? tropical steroids ?pseudo ACANTHOSIS NIGARICANS

PHOTO ALLERGY DERMATITIS AGGRAVATED. BY... ......... PROBABLY... ..... STEROIDS

Photodermatitis

Photodermatitis / cd

Load more answers